JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ISOMETRIC IMMERSIONS OF MANIFOLDS INTO SPACE FORMS WITH THE SAME CONSTANT CURVATURES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ISOMETRIC IMMERSIONS OF MANIFOLDS INTO SPACE FORMS WITH THE SAME CONSTANT CURVATURES
Park, Joon-Sang;
  PDF(new window)
 Abstract
We study a unifying method to obtain nondegenerate isometric immersions of manifolds of constant sectional curvatures c with flat normal bundles into the space forms of curvature c for c
 Keywords
isometric immersion;space from;flat connection;nondegenerate;
 Language
English
 Cited by
1.
RIBAUCOUR TRANSFORMATION FOR FLAT m-SUBMANIFOLDS IN ℍm+n,;

대한수학회논문집, 2006. vol.21. 4, pp.739-747 crossref(new window)
 References
1.
to appear in Mem. Amer. Math. Soc., 0000.

2.
Bull. Soc. Math. Rrance, 1920. vol.47. pp.125-160

3.
Trans. Amer. math. Soc., 1901. vol.2. pp.89-99

4.
Pacific Jour. Math., 1972. vol.40. pp.157-166 crossref(new window)

5.
Boll. Soc. Brasil. Mat., 1985. vol.16. pp.67-92

6.
Ann. Math., 1980. vol.111. pp.477-490 crossref(new window)

7.
Ann. Math., 1980. vol.111. pp.491-510 crossref(new window)

8.
Jour. Diff. Geom., 1997. vol.45. pp.407-445